MathSciNet Relay Station
MathSciNet bibliographic data
MR1472574 (98j:47123) 47H09 (46B20 46E30)
Bolibok, Krzysztof Constructions of Lipschitzian mappings with non-zero minimal displacement in spaces $L\sp 1(0,1)$ nd $L\sp 2(0,1)$. Ann. Univ. Mariae Curie-Skłodowska Sect. A 50 (1996), 25–31.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement